Review of Vitamin B Overdose: Avoiding Vitamin Toxicity

vitamin b overdose

Worried about vitamin toxicity? Learning about a vitamin b overdose and how it can avoided! Find symptoms to overdose right here! Learn about B vitamins.

Did you know that you can have a vitamin b overdose?  Everyone thinks that vitamins are only meant to be helpful, but just like any drug; they can be harmful to our body.  Sometimes you can just have too much of a good thing.  Luckily, most vitamins in the vitamin b complex supplements are fairly non-toxic, making it not too bad if you are accidentally overdosing on your current supplement.

Vitamin B Overdose: Knowing About Vitamin B

When many people talk about the family of vitamin b drugs, they are usually talking about vitamin B complex.  Having a vitamin b overdose isn’t very common and very few people know much about the symptoms of these drugs.  The most well known vitamin b overdose symptoms include:

  • Pain
  • Numbness in Hands and Legs
  • Difficulty walking

Of course, each drug in the vitamin b family may have their own set of symptoms, making it important that you understand what could happen with the supplements you are taking.  Unlike a vitamin c overdose, the symptoms aren’t as cut and dry.

Vitamin B Toxicity: Overdosing on Vitamins

Every drug in the vitamin b family has their own distinct dosage that should be taken.  While this dosage may be on the bottle itself, it may or may not be correct, so always talk to your doctor before starting a new supplement.  Since there has been little research on vitamin b overdoses, doctors know very little about vitamin B toxicity.  To be safe, go on the low side of your vitamins that your doctor recommends.  As well, be weary of most supplements while you are pregnant, unless they are prescribed by your doctor.

Vitamin B Complex Overdose Symptoms

Just like most other vitamin supplements, it is important that you take the proper dosage of every drug that you put into your body.  A vitamin b overdose can easily be avoided with the right amount of knowledge, so always listen to what your doctor or herbalist is telling you when it comes to vitamin supplements.  In the chart below, you will find the most common overdose symptoms for popular supplements in the vitamin b family.

Vitamin B6 Overdose
  • Nerve Damage
  • Numbness
  • Kidney Stones
Vitamin B1 Overdose
  • Warmth
  • Nausea
  • Sweating
  • Restless
  • Trouble Breathing
Niacin Overdose (B3)
  • Indigestion
  • Live Damage
  • Skin Rash
  • Ulcers
Vitamin B12 Overdose
  • Hives
  • Diarrhea
  • Swelling
  • Blood Clots

To avoid an overdose, always take the recommended amount of your vitamin.  It may be annoying, but it will avoid doing lasting harm to your body. As well, try getting your vitamins as much from natural foods as possible, your body will thank you for it.

Leave a Comment

Previous post:

Next post: